Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I have increased TSH as well, please help

I am on anti epileptic drugs and have gained weight. tell me whether i should stop my medicine or exercise more. I have increased TSH as well.HELP!
Asked On : Tue, 22 Jun 2010
Answers:  3 Views:  376
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
While taking anti epileptic medicines you can have some weight gain as an adverse effect of the drugs.But since sudden stoppage of your drugs can cause withdrawal seizures..
Anti epileptic drugs can affect the function of the thyroid gland leading to sub clinical hypothyroidism ...
Answered: Tue, 22 Jun 2010
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
thanx for ur advice doctor. can u please suggest whether i should start to exercise more then? which diet will be suitable for me the most. I had also taken Diane35 every day for one and a half years so as to reduce my facial hairs. please help!
Answered: Tue, 22 Jun 2010
General & Family Physician Dr. K.S Sanju's  Response
There are other anti epileptic drugs which do not cause thyroid dysfunction..S o you can consult your treating physician for a change of drug and his opinion ..
Answered: Tue, 22 Jun 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor